MathSciNet Relay Station
MathSciNet bibliographic data
MR162379 10.06 (68.00)
Lehmer, D. H.; Lehmer, E.; Mills, W. H.; Selfridge, J. L. Machine proof of a theorem on cubic residues. Math. Comp. 16 1962 407–415.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement